# SDR DALA2021072104121

- Difficulty date: July 21, 2021
- Submitted: July 21, 2021
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 69,267 hours, 25,654 cycles
- Engine: Pwa PW2037
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Inlet
- Condition: Damaged
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 DURING INSPECTION MAINTENANCE FOUND #1 ENG INLET LOWER PANEL DAMAGED. REPAIRED PER SRM. (LP 1882706)
